| Model Number |
M0067201010 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a single action pumping system was to be used during a procedure performed on (b)(6) 2022.Prior to unpacking, it was noticed that a small reddish brown spots were attached to the entire circumference of the spike part or the inside of the spike cap.The procedure was completed with another single action pumping system.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
This event was reported by the distributor.The health care facility is: (b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the device analysis, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Block h2: additional information: block e1 (initial reporter's facility name, address 1, address 2, city, zip/post code, phone and fax number) and block h10 (additional mfr narrative).Block h6: medical device code a180104 captures the reportable event of foreign material present on the device.Block h10: the device has not been received for analysis.Upon receipt and completion of the device analysis, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Block h6: medical device code a180104 captures the reportable event of foreign material present on the device.Block h10: investigation result the returned single action pumping system was analyzed, and a visual evaluation noted that the syringe was not attached to the dual check valve luer lock.The roller clamp was returned in an open position and the tubing set was free from obvious kinks.The device was returned under good condition without evidence of damages; however, some foreign materials were observed in the cap of the spike.No other problems with the device were noted.The reported event of foreign material present on the device was confirmed.Investigation found some foreign materials in the cap of the spike which can be traced to the manufacturing process as a contributing factor.Therefore, the most probable root cause of this event is manufacturing deficiency as the reported event was traced to the manufacturing process.An investigation to address this problem is in progress.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
Event or Problem Description